# SDR AALA202401032269

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A320*
- Aircraft serial: 7301
- Aircraft time: 21,213 hours, 8,336 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR LIKE CHEESE OR SMELLY FEET ALL THROUGHT CABIN IN CRUISE, SMELL DISSIPATE DESCENDING THROUGH 1700 FEET MSL, STRONG ODOR RETURNED AND THEN DISSIPATED AGAIN THROUGH 500 FT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
